MAUDE Adverse Event Report: AirLife Airlife; AirLife DuoTherm® Humidification Heater, 110-120V

AirLife Airlife; AirLife DuoTherm® Humidification Heater, 110-120V
Model Number 377HTR
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/31/2026
Type of Reportable Event Malfunction

Brand Name
Airlife
Common Device Name
AirLife DuoTherm® Humidification Heater, 110-120V
Manufacturer (Section D)
AirLife
2710 northridge dr nw suite a
grand rapids MI 49544
Manufacturer (Section G)
Vyaire Medical
productos urologos de mexico s
no. 85 parque indust.mexicali
mexicali baja california, mexico 21397
MX   21397
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
+1(616)259-8415
MDR Report Key50509924
Report Number1314417-2026-00056
Device Sequence Number15796595
Product Code BTT
UDI-Device Identifier10889483581162
UDI-Public(01)10889483581162(10)20252040167
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number377HTR
Device Catalogue Number377HTR
Device Lot Number20252040167
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2026
Supplement Date Received by Manufacturer09/04/2026
Initial Report FDA Received Date08/29/2026
Supplement Report FDA Received Date10/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown